File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Quantum adiabatic theorem and universal holonomy

TitleQuantum adiabatic theorem and universal holonomy
Authors
Issue Date1988
PublisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0377-9017
Citation
Letters In Mathematical Physics, 1988, v. 16 n. 4, p. 339-345 How to Cite?
AbstractWe give a simplified proof of the quantum adiabatic theorem for a system of possibly degenerate Hamiltonians by taking Berry's phase into account. We also relate the adiabatic transformation to the parallel transport induced by the holonomy in the universal bundle over a Grassman manifold. The special case of a nondegenerate Hamiltonian is precisely the cyclic quantum evolution studied by Aharanov and Anandan © 1988 Kluwer Academic Publishers.
Persistent Identifierhttp://hdl.handle.net/10722/156107
ISSN
2015 Impact Factor: 1.517
2015 SCImago Journal Rankings: 1.266
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorWu, Sen_US
dc.date.accessioned2012-08-08T08:40:26Z-
dc.date.available2012-08-08T08:40:26Z-
dc.date.issued1988en_US
dc.identifier.citationLetters In Mathematical Physics, 1988, v. 16 n. 4, p. 339-345en_US
dc.identifier.issn0377-9017en_US
dc.identifier.urihttp://hdl.handle.net/10722/156107-
dc.description.abstractWe give a simplified proof of the quantum adiabatic theorem for a system of possibly degenerate Hamiltonians by taking Berry's phase into account. We also relate the adiabatic transformation to the parallel transport induced by the holonomy in the universal bundle over a Grassman manifold. The special case of a nondegenerate Hamiltonian is precisely the cyclic quantum evolution studied by Aharanov and Anandan © 1988 Kluwer Academic Publishers.en_US
dc.languageengen_US
dc.publisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0377-9017en_US
dc.relation.ispartofLetters in Mathematical Physicsen_US
dc.titleQuantum adiabatic theorem and universal holonomyen_US
dc.typeArticleen_US
dc.identifier.emailWu, S:swu@maths.hku.hken_US
dc.identifier.authorityWu, S=rp00814en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/BF00402042en_US
dc.identifier.scopuseid_2-s2.0-0040718910en_US
dc.identifier.volume16en_US
dc.identifier.issue4en_US
dc.identifier.spage339en_US
dc.identifier.epage345en_US
dc.identifier.isiWOS:A1988R294000006-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridWu, S=15830510400en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats